Geometric Bell-like inequalities for steering

Marek Żukowski , Arijit Dutta , Yin Zhi

Abstract

n/a
Author Marek Żukowski (FMPI / ITPA)
Marek Żukowski,,
- Institute of Theoretical Physics and Astrophysics
, Arijit Dutta (FMPI / ITPA)
Arijit Dutta,,
- Institute of Theoretical Physics and Astrophysics
, Yin Zhi (FMPI / ITPA)
Yin Zhi,,
- Institute of Theoretical Physics and Astrophysics
Journal seriesPhysical Review A, ISSN 1050-2947, (A 35 pkt)
Issue year2015
Vol91
No3
Pages1-5
Publication size in sheets0.5
ASJC Classification3107 Atomic and Molecular Physics, and Optics
DOIDOI:10.1103/PhysRevA.91.032107
URL http://journals.aps.org/pra/pdf/10.1103/PhysRevA.91.032107
Languageen angielski
Score (nominal)35
Score sourcejournalList
ScoreMinisterial score = 35.0, 13-05-2020, ArticleFromJournal
Ministerial score (2013-2016) = 35.0, 13-05-2020, ArticleFromJournal
Publication indicators WoS Citations = 0; Scopus SNIP (Source Normalised Impact per Paper): 2015 = 1.008; WoS Impact Factor: 2018 = 2.907 (2) - 2018=2.723 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?